MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX TRANSTEND BR ANC W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US HEALIX TRANSTEND BR ANC W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Not Applicable (3189)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The expiration date is unknown.
 
Event or Problem Description
It was reported by the affiliate via the cst tool that during an unknown procedure the healix anchor 3.4 and healix advance knotless 4.75 broke when inserted into bone.The procedure was completed with a third device with a 10 minute delay to the procedure.Part of the anchor remains in the patient as it is made of br material and the surgeon inserted the new anchor on top of the broken one.The affiliate did not report any patient harm.Additional information provided by the affiliate on 02/14/19 reporting there was no planned surgical intervention or patient harm.The affiliate reported that the patient had hard bone and a different bone hole was used to complete the procedure.The surgeon was not off axis and all debris was removed from the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The devices will not be returned for evaluation.They remained implanted in the patient, therefore not available for evaluation.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.This complaint cannot be confirmed.No nonconformances were identified for this part-lot number combination.Review conducted per qlik query executed 2-19-2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The expiration date is unknown.

Brand Name
HEALIX TRANSTEND BR ANC W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8345451
Report Number1221934-2019-56422
Device Sequence Number2017640
Product Code MAI
UDI-Device Identifier10886705008117
UDI-Public10886705008117
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number222265
Device Lot NumberL954317
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date02/21/2019
Patient Sequence Number1